# SDR ASOA201101524

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 18,071 hours, 16,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 8 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 8 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
